# SDR P5CA9601033

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivets
- Condition: Sheared
- Location: Ws 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED RIVETS ON UPPER WING SKIN RT AT STA 480 IN FRONT SPAR AREA.  INSTALLED NEW RIVETS .1875 PER SRM 51-30-02.
